Getting Pregnant <
Trying to conceive
14/11/2012 at 09:59
Question for you all, I have been on the Depo injection for a year. (4 injections) had NO periods whatsoever since i started it. i had my 4th Depo on the 2nd November all fine, then on the 5th November i came on my period... i dont understand why after a year of nothing i all of a sudden got one...
my only explanation is that it was a duff depo and therefore had no hormone in my system so i came on. ( Like when u finish ur pack of pill u come on 2 or 3 days later)
Has anyone else had anything like this? i really dont know if im safe or not.....
thanks in advance xx
16/11/2012 at 05:53
I would always get my period 4 days before my next shot was due or 4 days after I had my next shot.. You should be safe, ask your doc to be sure tho
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.